Aug 30, 2009
My CD 4 count is 150 , but i have tb ,my doc said i must get treated with turbelocisis first before i can start antervirals, is this ok?
| Response from Dr. Holodniy
NO. Although it is very complicated to take both TB and HIV meds together, data suggests better outcomes if both are started together rather than treating the TB first and then starting HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Thrush After Happy Ending Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.